# SDR SWAA2015051139523

- Difficulty date: February 25, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 44,339 hours, 30,074 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7940764
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME CORRODED AT BS 1022, BETWEEN LONGERON 19R - 21R.  REPAIRED FRAME IAW SRM.
